Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Coarse differentiation and quasi-isometries of a class of solvable Lie groups II

Irine Peng

Geometry & Topology 15 (2011) 1927–1981
Bibliography
1 Y de Cornulier, Dimension of asymptotic cones of Lie groups, J. Topol. 1 (2008) 342 MR2399134
2 T Dymarz, Large scale geometry of certain solvable groups, Geom. Funct. Anal. 19 (2010) 1650 MR2594617
3 T Dymarz, I Peng, Bilipschitz maps of boundaries of certain negatively curved homogeneous spaces, Geom. Dedicata 152 (2011) 129
4 A Eskin, D Fisher, K Whyte, Coarse differentiation of quasi-isometries I: Spaces not quasi-isometric to Cayley graphs arXiv:math/0607207
5 A Eskin, D Fisher, K Whyte, Coarse differentiation of quasi-isometries II: Rigidity for Sol and Lamplighter groups arXiv:0706.0940
6 B Farb, L Mosher, On the asymptotic geometry of abelian-by-cyclic groups, Acta Math. 184 (2000) 145 MR1768110
7 A Furman, Mostow–Margulis rigidity with locally compact targets, Geom. Funct. Anal. 11 (2001) 30 MR1829641
8 S M Gersten, Quasi-isometry invariance of cohomological dimension, C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 411 MR1209258
9 K Hasegawa, Four dimensional compact solvmanifold with and without complex analytic structures arXiv:math.CV/0401413
10 K Hasegawa, Complex and Kähler structures on compact solvmanifolds, J. Symplectic Geom. 3 (2005) 749 MR2235860
11 D V Osin, Exponential radicals of solvable Lie groups, J. Algebra 248 (2002) 790 MR1882124
12 I Peng, Coarse differentiation and quasi-isometries of a class of solvable Lie groups I, Geom. Topol. 15 (2011) 1883
13 M S Raghunathan, Discrete subgroups of Lie groups, Ergebnisse der Math. und ihrer Grenzgebiete 68, Springer (1972) MR0507234